Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Vomiting, constipation, digestive troubles. Taking Tancodep-2. Treatment?

dear sir i m using TANCODEP 2 SINCE LAST 11YR HAVING THE PROBLEM OF VOMETING IN MORNING ND TENDENCY OVER WHOLE DAY THE DOCTOR SUGGEST ME TO CONTINUE BUT NOW I M FEELING PROBLEM AS HUGE CONSTIPATION ND OTHER DIGESTIVE PROBLEM ND I TRIED TO QUIT IT BUT IT GIVES MORE PROBLEM DO U HAVE ANY SOLUTION TO QUIT IT PLZ PLZ TELL ME
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello ,
I would suggest you take pantoprazole for nausea. Your constipation can easily managed by fibre with or without lactulose. Please consult your doctor for a prescription for the above. If our doctor has advised you to not to stop tancodep please do not do it. Hope this helps
Regards
Dr Samir Patil
Answered: Sun, 24 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor